On a variance associated with the distribution of general sequences in arithmetic progressions. I

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

An asymptotic formula of Montgomery-Hooley type is established for general sequences which, for relatively small moduli, are approximately equidistributed in the reduced residue classes.

Original languageEnglish (US)
Pages (from-to)781-791
Number of pages11
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume356
Issue number1738
DOIs
StatePublished - Mar 15 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On a variance associated with the distribution of general sequences in arithmetic progressions. I'. Together they form a unique fingerprint.

  • Cite this